# SDR SWIA201541430

- Difficulty date: September 8, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 31,677 hours, 26,397 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE CREW RECEIVED A NOSE WHEEL STEERING INOPERATIVE INDICATION,  FOLLOWED BY A GEAR DISAGREE.  NOSE GEAR DID NOT RETRACT.  NO EMERGENCY DECLARED.  VERIFIED NOSE WHEEL STEERING OPS WITH GEAR DOWN.  R & R WOW 1 PROXIMITY SENSOR ON NOSE GEAR IAW AMM PERFORMED GEAR SWINGS IAW AMM NO FAULTS NOTED.
